Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 186761, 18 pages
http://dx.doi.org/10.1155/2012/186761
Research Article

Efficient Method to Approximately Solve Retrial Systems with Impatience

1Departamento Automatica, Universidad de Alcalá, Alcalá de Henares, 28871 Madrid, Spain
2Departamento Comunicaciones, Universitat Politècnica de València, 46022 Valencia, Spain

Received 30 June 2011; Accepted 18 October 2011

Academic Editor: Nicola Guglielmi

Copyright © 2012 Jose Manuel Gimenez-Guzman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jose Manuel Gimenez-Guzman, M. Jose Domenech-Benlloch, Vicent Pla, Jorge Martinez-Bauset, and Vicente Casares-Giner, “Efficient Method to Approximately Solve Retrial Systems with Impatience,” Journal of Applied Mathematics, vol. 2012, Article ID 186761, 18 pages, 2012. https://doi.org/10.1155/2012/186761.